# SDR DL757020841

- Difficulty date: July 18, 2002
- Submitted: August 14, 2002
- Operation: Air carrier
- Aircraft: N607DL
- Make and model: Boeing 757232
- Aircraft serial: 22814
- Aircraft time: 56,410 hours, 30,366 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 143N8512
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE OUTER CHORD OF THE C1 DOOR LOWER SILL WAS FOUND CORRODED.  TO REPLACE THE CHORD, THE FS 620 FRAME OUTER CHORD AND WEB WERE CUT AND LOWER ENDS REMOVED.  A NEW SILL CHORD WAS INSTALLED AND LOWER FRAME SECTION REINSTALLED WITH REPAIR ANGLE SPLICES.  THE WORK WAS ACCOMPLISHED PER ER/A 383339-14, REV A.
